# SDR REXA97033

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7827791
- Condition: Oil Soaked
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

SMOKE COMING OUT OF LEFT PRE-COOLER INTAKE.  CLEANED AND INSPECTED LEFT ENGINE BLEED PRE-COOLER.  PERFORMED GROUND RUNS.  (X)
